Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#9320] of David A. Smith

Papers Published

  1. G.-C. Rota and David A. Smith, Enumeration under group action, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Serie IV, 4 (1977), 637-646
    (last updated on 2016/07/13)

    Author's Comments:
    Reprinted in Raccolta Degli Scritti Dedicati a Jean Leray, Pisa: Scuola Normale Superiore, 1978, 497-506

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320